# SDR AALA20071717

- Difficulty date: September 10, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR EXIT SIGN MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
